Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
konada

reitoids scars

Recommended Posts

I've red somwhere that retinoinds made somebody's scars worse. I'm wandering if you heard something about it and if it referrs only to oral retinoids or also topical.
I'm using topical retinoids to boost collagen after microneedling, therefore I'm asking.

Share this post


Link to post
Share on other sites

No idea. We have all sorts of people here. Don't live in fear. Many have auto immune issues, or other health concerns. Some don't heal properly. If Retin A works well for you then continue to use it. Just stop while you treat or are healing. .5% has been effective for many people and you can use moisturizer to make it weaker if you wish (mix). Retin A can make some peoples scars worse as they have issues they were not aware of (it accelerates the skin turn over). Like a peel can uncover scars that had dead skin over them. If it doesn't work for you stop. Many Many people use this often. 

Share this post


Link to post
Share on other sites

Retin A (and AHA or every chemical substance that "peel" the skin) can break down the skin tissue and make the scars worse if you have no ability to heal.
It has shown benefits to a lot of people tho. You just need to know if you are a poor healer or have some immune systeme issues las BA said. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×